X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
exp-function method (10) 10
differential equations (7) 7
fractional calculus (5) 5
nonlinear equations (5) 5
partial differential equations (5) 5
mathematics (4) 4
modified riemann-liouville derivative (4) 4
physics (4) 4
physics, multidisciplinary (4) 4
article subject (3) 3
complex transform (3) 3
derivatives (3) 3
mathematics, applied (3) 3
ordinary differential equations (3) 3
research (3) 3
transformations (3) 3
-expansion method (2) 2
05.45.yv (2) 2
algorithms (2) 2
analysis (2) 2
calculus (2) 2
caudrey-dodd-gibbon equation (2) 2
computational fluid dynamics (2) 2
equation (2) 2
exp (2) 2
expansion (2) 2
expansion technique (2) 2
extended tanh method (2) 2
f-expansion (2) 2
fluid flow (2) 2
homogenous principal (2) 2
integrability (2) 2
magnetic field (2) 2
mathematical models (2) 2
mathematical problems (2) 2
mathematical research (2) 2
nonlinear differential equations (2) 2
periodic-solutions (2) 2
pochhammer-chree equation (2) 2
science (2) 2
solitary wave solution (2) 2
traveling wave solutions (2) 2
traveling-wave solutions (2) 2
variational iteration method (2) 2
wave solutions (2) 2
02.30.hq (1) 1
02.30.jr (1) 1
02.70.-c (1) 1
02.70.wz (1) 1
02.90.+p (1) 1
03.65.ge (1) 1
acquisitions & mergers (1) 1
adomian decomposition method (1) 1
age (1) 1
applied and technical physics (1) 1
astronomy, observations and techniques (1) 1
astrophysics and astroparticles (1) 1
atomic, molecular, optical and plasma physics (1) 1
bangladesh (1) 1
bangladesh -- politics and government (1) 1
bangladesh politics and government (1) 1
bibliography (1) 1
biological computing (1) 1
biological models (1) 1
biological population model (1) 1
boeren (1) 1
boundary conditions (1) 1
burger's equations (1) 1
calogero-bogoyavlenskii-schiff equation (1) 1
calogero–bogoyavlenskii–schiff equation (1) 1
civilization (1) 1
communalism (1) 1
communalism -- bangladesh -- history (1) 1
communalism bangladesh (1) 1
communalism history (1) 1
complex systems (1) 1
computation (1) 1
computer science, theory & methods (1) 1
condensed matter physics (1) 1
conductivity (1) 1
continuity (1) 1
conventions (1) 1
couette flow (1) 1
coupled kdv (1) 1
differential equations, nonlinear (1) 1
drinfeld-sokolov equation (1) 1
drinfeld–sokolov equation (1) 1
english imprints (1) 1
entamoeba histolytica (1) 1
equations (1) 1
evolution-equations (1) 1
exact and travelling wave solutions (1) 1
exact solutions (1) 1
expansion method (1) 1
fins (1) 1
fornberg-whitham equation (1) 1
general works (1) 1
generalized traveling solutions (1) 1
gewöhnliche differenzialgleichung (1) 1
hbox {exp} (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Abstract and Applied Analysis, ISSN 1085-3375, 2014, Volume 2014, pp. 1 - 11
We use the fractional derivatives in Caputo's sense to construct exact solutions to fractional fifth order nonlinear evolution equations. A generalized... 
MATHEMATICS | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | COMPLEX TRANSFORM | LATTICE | EXP-FUNCTION METHOD | Transformations (Mathematics) | Research | Differential equations, Nonlinear | Mathematical research | Conventions | Inventory management | Ordinary differential equations | Calculus | Derivatives | Out of stock | Acquisitions & mergers
Journal Article
Computers & Mathematics with Applications, ISSN 0898-1221, 12/2017, Volume 74, Issue 12, p. 3231
In this paper, some proficient techniques, called the exp-function method, modified exp-function method and improved modified exp-function method are... 
Nonlinear equations | Partial differential equations | Transformations (mathematics) | Mathematics
Journal Article
Pramana - Journal of Physics, ISSN 0304-4289, 12/2018, Volume 91, Issue 6, p. 1
In the present paper, the main focus is to study soliton formations of a two-dimensional magnetohydrodynamic flow over a nonlinear stretching sheet with the... 
02.70.Wz | 03.65.Ge | Maple 18 | viscous flow | 05.45.Yv | Magnetic field | stretching sheet | transformed rational function method | INTEGRABILITY | PHYSICS, MULTIDISCIPLINARY | WELL | EXPANSION | LUMP-KINK SOLUTIONS | EQUATION | PERIODIC-WAVE SOLUTIONS | Islamic schools | Magnetic fields | Analysis | Differential equations
Journal Article
Annals of the Faculty of Engineering Hunedoara, ISSN 1584-2665, 11/2018, Volume 16, Issue 4, pp. 205 - 212
Nonlinear mathematical problems and their solutions attain much attentions. In soliton theory an efficient tool to attain various types of soliton solutions is... 
Mathematical problems | Nonlinear equations | Partial differential equations | Computation | Nonlinear differential equations | Mathematics
Journal Article
Journal of Magnetics, ISSN 1226-1750, 2017, Volume 22, Issue 3, pp. 525 - 530
Nonlinear mathematical problems and their solutions are of great importance in solitary waves. In soliton theory, an efficient tool to attain various type of... 
Maple 13 | Non-linear differential equations | Viscous fluid | Magnetic field | Exp-function method | 자연과학일반
Journal Article
Annals of the Faculty of Engineering Hunedoara, ISSN 1584-2665, 02/2017, Volume 15, Issue 1, p. 113
  In this paper, Homotopy Perturbation Method (HPM) is applied to find the approximate solutions of ZK equations. It is proved that the HPM gives a powerful... 
Nonlinear equations | Differential equations | Physics
Journal Article
International Journal of Biomathematics, ISSN 1793-5245, 03/2016, Volume 9, Issue 2
This paper is the spectator of the arrangement of an efficient transformation and exp-function technique to build up generalized exact solutions of the... 
fractional calculus | exp-function method | Biological population model | GENERALIZED TRAVELING SOLUTIONS | PERIODIC-SOLUTIONS | MATHEMATICAL & COMPUTATIONAL BIOLOGY | EQUATIONS
Journal Article
Annals of the Faculty of Engineering Hunedoara, ISSN 1584-2665, 11/2017, Volume 15, Issue 4, pp. 161 - 166
In this paper, the homotopy perturbation method (HPM) is used to determine the temperature distribution within annular fins with temperature-dependent thermal... 
Perturbation theory | Temperature distribution | Partial differential equations | Perturbation methods | Conductivity | Thermal conductivity | Fins
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 2016, Volume 21, Issue 1, pp. 62 - 82
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 12/2017, Volume 74, Issue 12, pp. 3231 - 3241
Journal Article
Advances in Mathematical Physics, ISSN 1687-9120, 2014, Volume 2014, pp. 1 - 15
The fractional derivatives are used in the sense modified Riemann-Liouville to obtain exact solutions for BBM-Burger equation of fractional order. This... 
F-EXPANSION | EXP-FUNCTION METHOD | EXTENDED TANH METHOD | NONLINEAR EVOLUTION | WAVE SOLUTIONS | COMPLEX TRANSFORM | PHYSICS, MATHEMATICAL | Mathematical analysis | Transforms | Exact solutions | Differential equations | Joining | Mathematical models | Hyperbolic functions | Derivatives
Journal Article
QScience Connect, ISSN 2223-506X, 03/2013, Volume 2013, Issue 2013, p. 19
This paper shows the combination of an efficient transformation and Exp-function method, to construct generalized solitary wave solutions of the nonlinear... 
Journal Article
The European Physical Journal Plus, ISSN 2190-5444, 12/2017, Volume 132, Issue 12, pp. 1 - 11
Journal Article
Open Physics, ISSN 2391-5471, 08/2019, Volume 17, Issue 1, pp. 381 - 389
The solution of nonlinear mathematical models has much importance and in soliton theory its worth has increased. In the present article, we have investigated... 
Pochhammer-Chree equation | Caudrey-Dodd-Gibbon equation | 02.70.-c | Homogenous principal | expansion technique | Solitary wave solution | 05.45.Yv | 02.90.+p | 02.30.Jr | 02.30.Hq | Exp | (G'/G)-EXPANSION METHOD | SOLITONS | PHYSICS, MULTIDISCIPLINARY | Exp(-phi(zeta))-expansion technique | EQUATION | Exp(−ϕ(ζ ))-expansion technique
Journal Article
Arab Journal of Basic and Applied Sciences, ISSN 2576-5299, 01/2019, Volume 26, Issue 1, pp. 376 - 384
The solution of nonlinear mathematical models has much importance and in soliton theory its worth has increased. In present article, a research has been... 
Pochhammer-Chree (PC) equation | Homogenous principal | expansion technique | Solitary wave solution | Caudrey-Dodd-Gibbon (CDG) equation
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.